# SDR CA020118009

- Difficulty date: January 10, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 1,508 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Part number: 2765030101
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AN OIL LEAK WAS NOTED DURING A BASE INSPECTION. ON INVESTIGATION A .75 INCH LONG CRACK WAS FOUND IN THE SIDE WALL OF THE OIL TANK BETWEEN THE FILLER NECK BOSS AND THE SIGHT GAUGE BOSS. THE TWO BOSSES ARE CLOSE TO EACH OTHER ON THE SIDE OF THE TANK. THE CRACK FOLLOWED THE CURVE OF THE SIGHT GAUGE BOSS WELD BAND JUST OUTSIDE OF THE EDGE OF THE WELD. THE TANK WAS REMOVED REPAIRED AND REINSTALLED.
